Fall allergy season is coming. Are you prepared? Don’t just survive your
allergies, eliminate them with non-drowsy, Generic Loratadine. Arizona
Pharmaceuticals has been the worldwide leader in online Generic
Loratadine sales since 2004. We provide only proven, top-quality
Loratadine, made in the USA to U.S.P. Quality Standards.
Generic Loratadine is sold in its original prescription strength and provides
powerful 24-hour relief from your seasonal and year round allergies! At
Arizona Pharmaceuticals, we offer Generic Loratadine at
a fraction of the price of leading retailers. Save over 85% compared to
Claritin® & Claritin-D®. And unlike Zyrtec or Benadryl, Loratadine allergy
relief will not induce sleepiness and can be taken at any time of the day.
365 tablets of Loratadine 10mg for $30 - no prescription required!
- FREE Shipping (U.S.) ($3 outside the U.S.)
- Expiration Date at or beyond November 2015
Don’t suffer through your seasonal or year-round allergies!
Generic Loratadine is the solution!
Claritin® is a registered trademark of Schering-Plough HealthCare Products Inc.
Arizona Pharmaceuticals, LLC is not affiliated with Schering-Plough.
Active Ingredient (per tablet): Loratadine, 10mg
Use: Temporarily relieves the following symptoms due to
hayfever or respiratory allergies: runny nose, itchy, watery eyes,
sneezing, itching of the nose or throat
- Adults and Children 6 years and over: 1 tablet daily
- Do not exceed 1 tablet per 24 hour period
- Children under 6 years of age: Consult a physician
- Consumers with Liver or Kidney disease: Consult a physician
- Do not use if you have ever had an allergic reaction to this
product or any of its ingredients
- Consult a physician if you have liver or kidney disease.
- Do not take more than the recommended dosage. Doing
so may increase drowsiness.
- Ask a doctor or pharmacist before use if you are taking
any other drugs.
Stop use and ask a doctor if:
Allergic reaction occurs. Seek medical help right away.
If Pregnant or Breast Feeding:
Ask a health professional before use.
Inactive Ingredients: lactose monohydrate, magnesium stearate,
povidone, pregelatinized starch